# SDR FDEA201106152262

- Difficulty date: June 15, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 146N544018
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP TIE DOWN FITTING RT AT STA 1560 HAS CORROSION.  REPAIRED AS PER E.A. F-5340-146489. REPAIR IS CLASSIFIED AS MAJOR.
